# SDR CA150413001

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Vibrates
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A THERMAL VARIATION IN A FORGE FURNACE WAS IDENTIFIED WITH THE LT SIDE OF THE FURNACE BEING 5 DEGREE C HIGHER THAN THE REMAINDER OF THE FURNACE.  THIS RESULTED IN PARTS WITH AN OVERHEATED STRUCTURE IAW SPECIFICATION CPW 534.
